# SDR VNAA0505007

- Difficulty date: May 22, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 3,184 hours, 3,186 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INBOUND TO DCA THE FLAPS FAILED AT 20 DEGREES.  THE CREW ELECTED TO DIVERT TO IAD.  MAINTENANCE TROUBLESHOT THE SYSTEM IAW CRJ 200 FIM 27-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
